# SDR V0XR20230609002

- Difficulty date: December 31, 2022
- Submitted: June 9, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 41,566 hours, 32,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND POTABLE WATER FILL/DRAIN NIPPLES IS CORRODED. REPAIRED SKIN AT PORTABLE WATER FILL/DRAIN NIPPLES IAW EMBRAER ETD 2023-145-013307 AND EMB 145 SRM 51-40-02, SWPM 38-10-50, AMM 38-10-04
